# SDR DALA2022110907232

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 66,213 hours, 8,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EMERGENCY LIGHTS LOCATIONS 604 & 605. CORRECTIVE ACTION: EMERGENCY EXIT LTS AT 3L AND 3R NORMAL PER A330 AMM 33-51. NO FAULTS FOUND AT THIS TIME. (2488146)
